MathSciNet Relay Station
MathSciNet bibliographic data
MR1024909 34K15 (34C25)
Wen, Li Zhi Existence of periodic solutions to a class of differential-difference equations. (Chinese) Chinese Ann. Math. Ser. A 10 (1989), no. 3, 249–254.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement